# SDR 97ZZZX3835

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N163BH
- Make and model: Bell 206B
- Aircraft serial: 3027
- Engine: Allsn 250C20J
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23031260
- Condition: Cracked
- Location: Rt Arm Pit Seam
- Part time: 2,227 hours
- Stage of operation: NR
- Nature of condition: J, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HIGH TOT, LOW POWER.  INSPECTED COMBUSTION CASE, FOUND CRACK ALONG SEAM WHERE HALVES WERE WELDED TOGETHER.  THIS AREA IS ALSO REINFORCED WITH WIRE MESH BRAZED FOR SUPPORT.  THE CRACK WAS BEHIND WIRE MESH.  A LARGER REINFORCEMENT PATCH MIGHT HELP.
